# SDR FDEA202211092739

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 7,939 hours, 3,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143T8542Y4
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR AFT SEAL DEPRESSOR DAMAGED APPROXIMATELY 14" ABOVE BOTTOM SEAL.   INSTALLED NEW SEAL DEPRESSOR PNR:143T8542Y4 IAW SRM-51-40-02-0G.
